MathSciNet Relay Station
MathSciNet bibliographic data
MR1155734 (93f:42059) 42C15 (46N40 47B38)
Walnut, David F. Continuity properties of the Gabor frame operator. J. Math. Anal. Appl. 165 (1992), no. 2, 479–504.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement